Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Polynomial extensions of quasi-Baer rings


For a ring endomorphism α and an α-derivation δ, we introduce α-compatible rings which are a generalization of α-rigid rings, and study on the relationship between the quasi Baerness and p.q.-Baer property of a ring R and those of the polynomial extensions (including formal skew power series, skew Laurent polynomials and skew Laurent series). As a consequence we obtain a generalization of [6], [8] and [16].

This is a preview of subscription content, log in to check access.

Author information

Correspondence to E. Hashemi.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hashemi, E., Moussavi, A. Polynomial extensions of quasi-Baer rings. Acta Math Hung 107, 207–224 (2005).

Download citation

  • Key words and phrases
  • Baer rings
  • quasi-Baer rings
  • Armendariz rings
  • (α, δ)-compatible rings
  • skew polynomial rings